Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jan 8, 2008, 2:39 AM CST for 11 counties in Missouri. It was in force for 5 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2008, 2:39 AM CST (08:39 UTC)
- Expired
- Jan 8, 2008, 8:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Dallas County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 2:54 AM CST | FLASH FLOOD | 4 Nnw Diggins, MO | WATER OVER THE INTERSECTION OF HIGHWAYS A AND FF...SEVERAL LOCATIONS ON HIGHWAY 60 BETWEEN ROGERSVILLE AND DIGGINS. |
| Jan 8, 2:54 AM CST | FLASH FLOOD | 5 N Waynesville, MO | O HIGHWAY AND CREEK ROAD UNDER WATER. |
| Jan 8, 2:54 AM CST | FLASH FLOOD | Hartville, MO | WATER COVERING THE INTERSECTION OF HIGHWAYS 5 AND 38 IN TOWN. |
| Jan 8, 2:54 AM CST | FLASH FLOOD | Tuscumbia, MO | NUMEROUS LOW WATER CROSSINGS COUNTY WIDE UNDER WATER AND IMPASSABLE. |
| Jan 8, 3:48 AM CST | FLASH FLOOD | Hartville, MO | ROADS FLOODED THROUGHOUT HARTVILLE. |
| Jan 8, 4:14 AM CST | FLASH FLOOD | 2 N Sleeper, MO | LOW WATER BRIDGE FLOODED AND IMPASSABLE. |
| Jan 8, 4:35 AM CST | FLASH FLOOD | 3 E Lebanon, MO | EAST HIGHWAY 32 CLOSED DUE TO FLOOD WATERS. |
| Jan 8, 6:00 AM CST | FLASH FLOOD | 6 Nw Rolla, MO | NEARLY ONE FOOT OF WATER CONTINUED TO FLOW OVER SEVERAL LOW WATER CROSSINGS IN NORTHWEST PHELPS COUNTY. |
| Jan 8, 7:00 AM CST | FLASH FLOOD | 3 Ne Morgan, MO | BRUSH CREEK FLOODED FROM HIGHWAY PP TO COUNTY ROAD J638. SEVERAL LOW WATER CROSSINGS FLOODED. |
| Jan 8, 7:56 AM CST | FLOOD | Pleasant Hope, MO | POMME DE TERRE RIVER FLOODED NEAR PLEASENT HOPE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 080852
FFWSGF
MOC029-059-105-125-131-161-167-169-215-225-229-081400-
/O.NEW.KSGF.FF.W.0004.080108T0839Z-080108T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 AM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DALLAS COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN MARIES COUNTY IN CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 AM CST.
* AT 231 AM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE
WARNED AREA. NUMEROUS REPORTS OF MINOR FLOODING ACORSS THE WARNED
AREA. O HIGHWAY AND CREEK ROAD 5 NORTH OF WAYNESVILLE. WATER OVER
SEVERAL COUNTY AND CITY ROADS IN WEBSTER COUNTY INCLUDING A HIGHWAY
AND THE INTERSECTIONS OF HIGHWAY FF AND SOUTH OF DELL SPRING.
HIGHWAY 60 HAS WATER OVER THE ROAD AT SEVERAL LOCATIONS ACROSS THE
COUNTY. THE JUNCTION OF HIGHWAYS 95 AND 38 IN WRIGHT COUNTY IS
IMPASSABLE. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...BUFFALO...
CAMDENTON...FORT LEONARD WOOD...LEBANON...MARSHFIELD...OSAGE
BEACH...WAYNESVILLE...CONWAY...CROCKER...DIGGINS...DIXON...
DOOLITTLE...FORDLAND...HARTVILLE AND IBERIA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
LAT...LON 3815 9186 3779 9180 3778 9182 3760 9182
3760 9177 3758 9177 3707 9252 3709 9306
3743 9304 3743 9337 3783 9317 3832 9237
$$
HATCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 8, 2:26 AM CST, 13 minutes earlier.
Area forecast discussion, Jan 8, 2:26 AM CST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 226 AM CST TUE JAN 8 2008 .DISCUSSION... MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE FORECAST AREA. NUMEROUS LONG TRACK SUPERCELL THUNDERSTORMS DEVELOPED MONDAY EVENING AND EARLY TUESDAY MORNING AS A STRONG UPPER LEVEL STORM SYSTEM KICKED INTO THE PLAINS. THUNDERSTORMS PRODUCED SEVERAL DAMAGING TORNADOES CAUSING FATALITIES AND INJURIES...LARGE HAIL... FLASH FLOODING AND DAMAGING WINDS ACROSS THE FORECAST AREA. THE SPRINGFIELD NATIONAL WEATHER SERVICE FORECAST OFFICE WILL BE SENDING OUT SEVERAL DAMAGE ASSESSMENT TEAMS THIS MORNING. EMERGENCY MANAGERS AND LOCAL OFFICIALS ARE ENCOURAGED TO CALL OUR OFFICE WITH DAMAGE REPORTS. WATER VAPOR IMAGERY SHOWS THE CENTER OF THE UPPER LEVEL STORM SYSTEM LOCATED NEAR THE TEXAS PANHANDLE. SURFACE COLD FRONT EXTENDS FROM NEAR APPLETON CITY TO NEAR ANDERSON. SURFACE COLD FRONT WILL TRACK WEST TO EAST ACROSS THE FORECAST AREA AS THE UPPER LEVEL STORM SYSTEM SWINGS THROUGH THE REGION. ISOLATED TORNADOES WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SURFACE COLD FRONT AS HELICITY VALUES RANGE FROM 300 TO 450 M2/S2. THUNDERSTORMS DIRECTLY ALONG THE FRONT...WILL PRODUCE PRIMARILY DAMAGING STRAIGHT LINE WINDS. FLASH FLOODING WILL CONTINUE AND LIKELY WORSEN AS THUNDERSTORMS TRAIN. 03Z KSGF SOUNDING DEPICTED PRECIPITABLE WATER VALUES OF NEAR 1.25 INCHES...OVER 250 PERCENT ABOVE NORMAL FOR THIS TIME OF THE YEAR. RADAR STORM TOTAL PRECIPITATION ESTIMATES...LIKELY A LITTLE HIGH DUE TO HAIL CONTAMINATION...SHOWS A SWATH OF 5 TO 8 INCHES FROM NEAR ANDERSON NORTHEAST TO NEAR LYNCHBURG. WITH THE PASSAGE OF THE FRONT...THE THREAT FOR SEVERE THUNDERSTORMS WILL END TO THE WEST OF THE FRONT. HOWEVER...ADDITIONAL RAIN SHOWERS ARE LIKELY BEHIND THE FRONT FURTHER AIDING IN FLOODING. SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND WINDS WILL DECREASE AS THE PRESSURE GRADIENT WEAKENS. DAY SHIFT WILL NEED TO TAKE A LOOK AT THE POTENTIAL FOR DENSE FOG WITH LIGHT WINDS AND THE SATURATED GROUND. ANOTHER STORM SYSTEM WILL TRACK THROUGH THE MIDWEST ON THURSDAY...BRINGING A FRONTAL PASSAGE THROUGH THE FORECAST AREA. THIS FRONTAL PASSAGE SHOULD BE DRY WITH LIMITED MOISTURE AVAILABLE TO WORK WITH AND THE STRONGER DYNAMICS REMAINING NORTH OF THE FORECAST AREA. COLDER AIR WILL SETTLE INTO THE AREA BEHIND THE FRONT. WITH A BROAD UPPER LEVEL TROUGH OVER THE REGION...TEMPERATURES FOR THE REST OF THE FORECAST PERIOD WILL BE CLOSER TO NORMAL WITH NO SIGNIFICANT PRECIPITATION EXPECTED AT THIS TIME. ANGLE && .AVIATION... FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITIONS WILL BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY AFTERNOON. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 8, 12:32 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1232 AM CST TUE JAN 8 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1232 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SEVERE WEATHER AND FLASH FLOODING WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND POTENTIALLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR SOUTH OF INTERSTATE 44. FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE STORMS COULD INCREASE TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE OVERNIGHT MAINLY SOUTH OF INTERSTATE 44. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jan 8, 1:29 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL 7 NNW HARTVILLE 37.34N 92.56W
01/08/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
&&
HATCHLocal storm report, Jan 8, 1:55 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 4 SW SPRINGFIELD 37.16N 93.34W
01/08/2008 GREENE MO EMERGENCY MNGR
WEST BOUNT LANE OF HIGHWAY 60 SOUTHWEST OF TOWN WATER
COVERED.
&&
HATCHLocal storm report, Jan 8, 2:01 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 AM TSTM WND DMG NE JOPLIN 37.08N 94.51W
01/08/2008 JASPER MO AMATEUR RADIO
3 TRAILERS AT MOBILE HOME PARK BLOWN ON SIDE.
0133 AM TSTM WND DMG 3 NE JOPLIN 37.11N 94.47W
01/08/2008 JASPER MO AMATEUR RADIO
BARN DESTROYED
&&
ANGLELocal storm report, Jan 8, 2:03 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FUNNEL CLOUD 1 N MOUNTAIN GROVE 37.14N 92.26W
01/08/2008 WRIGHT MO LAW ENFORCEMENT
WALL CLOUD SPOTTED ON THE NORTH SIDE OF MOUNTAIN GROVE.
&&
BARJENBRUCHLocal storm report, Jan 8, 2:15 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 4 N EBENEZER 37.40N 93.31W
01/08/2008 E1.75 INCH GREENE MO EMERGENCY MNGR
&&
HATCHLocal storm report, Jan 8, 2:35 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL REPUBLIC 37.12N 93.48W
01/08/2008 E0.75 INCH GREENE MO EMERGENCY MNGR
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:12 PM CST | Tornado Warning | SGF | McDonald | 38 min |
| Jan 7, 6:24 PM CST | Tornado Warning | SGF | Dallas, Greene, Webster | 41 min |
| Jan 7, 6:29 PM CST | Tornado Warning | SGF | Christian, Lawrence, Stone | 76 min |
| Jan 7, 6:33 PM CST | Tornado Warning | SGF | Barry, Newton | 41 min |
| Jan 7, 6:41 PM CST | Tornado Warning | SGF | Laclede | 62 min |
| Jan 7, 6:49 PM CST | Tornado Warning | SGF | Greene | 71 min |
| Jan 7, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 59 min |
| Jan 7, 7:11 PM CST | Severe Thunderstorm Warning | SGF | Polk | 34 min |
| Jan 7, 7:13 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Pulaski | 57 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Christian, Lawrence | 57 min |
| Jan 7, 7:25 PM CST | Tornado Warning | SGF | Webster | 65 min |
| Jan 7, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 54 min |
| Jan 7, 7:36 PM CST | Tornado Warning | SGF | Greene | 69 min |
| Jan 7, 7:44 PM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 6 hr |
| Jan 7, 7:50 PM CST | Tornado Warning | SGF | Maries, Phelps | 42 min |
| Jan 7, 7:59 PM CST | Tornado Warning | SGF | Laclede, Wright | 76 min |
| Jan 7, 8:01 PM CST | Tornado Warning | SGF | McDonald | 59 min |
| Jan 7, 8:11 PM CST | Tornado Warning | SGF | Dallas, Webster | 64 min |
| Jan 7, 8:21 PM CST | Tornado Warning | SGF | Barry, McDonald | 54 min |
| Jan 7, 8:39 PM CST | Tornado Warning | SGF | Laclede, Wright | 66 min |
| Jan 7, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller | 24 min |
| Jan 7, 8:42 PM CST | Tornado Warning | SGF | Pulaski | 63 min |
| Jan 7, 8:46 PM CST | Tornado Warning | SGF | Dallas, Greene, Polk | 74 min |
| Jan 7, 8:49 PM CST | Tornado Warning | SGF | Barry, Stone | 71 min |
| Jan 7, 9:08 PM CST | Tornado Warning | SGF | Barry | 67 min |
| Jan 7, 9:12 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 4 more | 6 hr |
| Jan 7, 9:14 PM CST | Tornado Warning | SGF | McDonald | 76 min |
| Jan 7, 9:18 PM CST | Tornado Warning | SGF | Camden, Pulaski | 72 min |
| Jan 7, 9:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 64 min |
| Jan 7, 9:27 PM CST | Tornado Warning | SGF | Maries, Phelps | 48 min |
| Jan 7, 9:30 PM CST | Tornado Warning | SGF | Christian, Stone | 60 min |
| Jan 7, 9:32 PM CST | Tornado Warning | SGF | Laclede | 73 min |
| Jan 7, 9:46 PM CST | Tornado Warning | SGF | Greene, Webster | 74 min |
| Jan 7, 9:50 PM CST | Tornado Warning | SGF | Barry, Stone | 70 min |
| Jan 7, 9:55 PM CST | Tornado Warning | SGF | Christian | 65 min |
| Jan 7, 10:03 PM CST | Tornado Warning | SGF | Maries | 53 min |
| Jan 7, 10:10 PM CST | Tornado Warning | SGF | Barry, Stone | 65 min |
| Jan 7, 10:18 PM CST | Tornado Warning | SGF | Barry, McDonald | 72 min |
| Jan 7, 10:19 PM CST | Tornado Warning | SGF | Wright | 71 min |
| Jan 7, 10:51 PM CST | Tornado Warning | SGF | Laclede, Pulaski, Texas | 39 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 51 min |
| Jan 7, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| Jan 7, 11:08 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 67 min |
| Jan 7, 11:12 PM CST | Tornado Warning | SGF | Barry, Stone | 63 min |
| Jan 7, 11:15 PM CST | Tornado Warning | SGF | Phelps | 60 min |
| Jan 7, 11:28 PM CST | Tornado Warning | SGF | Barry, McDonald | 77 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | SGF | Wright | 22 min |
| Jan 7, 11:34 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 28 min |
| Jan 7, 11:49 PM CST | Severe Thunderstorm Warning | SGF | Texas | 18 min |
| Jan 7, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 32 min |
| Jan 7, 11:57 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 32 min |
| Jan 8, 12:09 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 84 min |
| Jan 8, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 91 min |
| Jan 8, 12:42 AM CST | Tornado Warning | SGF | Christian, Stone, Taney | 52 min |
| Jan 8, 12:44 AM CST | Tornado Warning | SGF | McDonald | 52 min |
| Jan 8, 1:07 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jan 8, 1:16 AM CST | Tornado Warning | SGF | Barry, Newton | 34 min |
| Jan 8, 1:20 AM CST | Tornado Warning | SGF | Douglas, Texas, Webster, Wright | 70 min |
| Jan 8, 1:28 AM CST | Tornado Warning | SGF | Vernon | 28 min |
| Jan 8, 1:30 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 7 hr |
| Jan 8, 1:30 AM CST | Tornado Warning | SGF | Lawrence | 36 min |
| Jan 8, 1:37 AM CST | River Flood Watch | SGF | McDonald | 35 hr |
| Jan 8, 1:56 AM CST | Tornado Warning | SGF | Barry | 18 min |
| Jan 8, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Greene | 61 min |
| Jan 8, 2:00 AM CST | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more | 60 min |
| Jan 8, 2:07 AM CST | Tornado Warning | SGF | Texas | 38 min |
| Jan 8, 2:16 AM CST | Severe Thunderstorm Warning | SGF | Dallas, Polk | 59 min |
| Jan 8, 2:19 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jan 8, 2:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 44 min |
| Jan 8, 2:23 AM CST | River Flood Warning | SGF | McDonald | 34 hr |
| Jan 8, 2:28 AM CST | Tornado Warning | SGF | Christian, Greene | 51 min |
| Jan 8, 2:30 AM CST | Severe Thunderstorm Warning | SGF | Dent | 27 min |
| Jan 8, 2:31 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 39 min |
| Jan 8, 2:38 AM CST | Tornado Warning | SGF | Stone | 51 min |
| Jan 8, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster | 61 min |
| Jan 8, 2:50 AM CST | Tornado Warning | SGF | Christian | 47 min |
| Jan 8, 2:51 AM CST | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jan 8, 2:55 AM CST | Tornado Warning | SGF | Taney | 61 min |
| Jan 8, 2:56 AM CST | Severe Thunderstorm Warning | SGF | Laclede | 79 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.